# SDR SWAA2023102714212

- Difficulty date: October 21, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 8,257 hours, 3,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING MAIN TANK FUEL PANEL 632CB IS LEAKING.<[01] REMOVED MAIN FUEL TANK ACCESS DOOR 632 CB IAW B737-8 AMM TASK 28-11-11-000-801 STEP. 2.H;[02] FOUND CRACK IN PANEL. GENERATED NEW FAULT.;[03] OK TO INSTALL SERVICABLE FUEL PANEL;[04] INSTALLED MAIN FUEL TANK ACCESS DOOR 632 CB IAW AMM TASK 28-11-11-400-801 STEP 3.A THRU 3.L.(12) USED TOOL TORQUEWRENCH AAR 44593; DUE: 12/25/2023. ISSUE TAG WN8850. ISSUE TAG D3892.;[05] VERIFIED STEP 4;[06] LEAK CHECKED FUEL PANEL 632CB IAW AMM 28-11-00-790-804. NO LEAKS NOTED.;[07] VERIFIED ITEM 6 AUDIT C/W
